RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sokolovskii, A V

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:86
Abstract pages:350
Full texts:170

http://www.mathnet.ru/eng/person47097
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1979
1. A. V. Sokolovskii, “Lower estimates in the large sieve”, Zap. Nauchn. Sem. LOMI, 91 (1979),  125–133  mathnet  mathscinet  zmath; J. Soviet Math., 17:5 (1981), 2166–2173
1971
2. A. V. Sokolovskii, “On small differences between “neighboring” prime ideals”, Dokl. Akad. Nauk SSSR, 196:1 (1971),  53–56  mathnet  mathscinet  zmath
1968
3. A. K. Karshiev, A. V. Sokolovskii, “Generalized Titchmarsh divisor problem”, Mat. Zametki, 3:2 (1968),  187–194  mathnet  mathscinet  zmath; Math. Notes, 3:2 (1968), 120–124
1967
4. A. V. Sokolovskii, “The distance between “neighboring” prime ideals”, Dokl. Akad. Nauk SSSR, 172:6 (1967),  1273–1275  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020